Bmw325
  • 1 reply
  • 381 views
  • 1 followings
Bmw325, April 14,  2020  7:24pm EST

Combining medicine and supplement causing bradycardia

So I've been on Losartan 50mg for HBP. I believe it's due to anxiety but I don't know. Anyway I've done a lot to get healthy. I'm already a fairly healthy former athlete in my early 30s. I've started upping cardio to biking and rowing 15-20+ miles a week. I've lost weight and changed my diet as well. So that lowered my heart rate to around 60BPM. 
 

I had talked with my doctor about lower my dose and possibly getting off and trying supplements. He said he was fine with it. I picked up carditone. I took half of one yesterday and a full one today, with half of a Losartan today. My RHR is in the upper 40s now. It sure isn't helping my anxiety. Just looking for some insight or possible experiences.

1 Reply
  • AHAASAKatie
    AHAASAKatie, April 21,  2020  9:59am EST

    Good morning, this is one that out of my range to answer. The best course of action is to talk to your doctor or pharmacist and see what they think. Supplements absolutely have a place in healthy living, but you do need an expert to tell you what can and can't be combined. 

    Best Katie

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active